Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 295, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 13, 2016, 8:09 PM CDT for Foard County, Hardeman County, Knox County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2016, 8:09 PM CDT (01:09 UTC)
- Expired
- May 13, 2016, 9:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Foard County, TX, Hardeman County, TX, Knox County, TX
The radar
The Altus AFB radar (KFDR), 92 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 8:55 PM CDT | HAIL 1.75 | 7 W Crowell, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 3:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2418 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.8
The text
As transmitted.
977
WUUS54 KOUN 140109
SVROUN
TXC155-197-275-140200-
/O.NEW.KOUN.SV.W.0295.160514T0109Z-160514T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI MAY 13 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KNOX COUNTY IN NORTHERN TEXAS...
HARDEMAN COUNTY IN NORTHERN TEXAS...
FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 900 PM CDT
* AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF GOODLETT TO 12 MILES EAST OF
SWEARINGEN TO 3 MILES SOUTHEAST OF GROW...MOVING SOUTHEAST AT 40
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
QUANAH...CROWELL...BENJAMIN...TRUSCOTT...GOODLETT...THALIA...MARGARET...
GILLILAND...MEDICINE MOUND...RAYLAND AND COPPER BREAKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3409 10005 3413 10001 3444 9998 3423 9948
3385 9947 3375 9948 3340 9999 3383 10000
3384 10005
TIME...MOT...LOC 0108Z 304DEG 34KT 3424 9989 3410 9994 3377 10025
HAIL...1.75IN
WIND...70MPH
$$
WR2 follow-up statements
155
WWUS54 KOUN 140123
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT FRI MAY 13 2016
TXC155-197-275-140200-
/O.CON.KOUN.SV.W.0295.000000T0000Z-160514T0200Z/
KNOX TX-HARDEMAN TX-FOARD TX-
823 PM CDT FRI MAY 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN KNOX...SOUTHERN HARDEMAN AND FOARD COUNTIES...
AT 823 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF GOODLETT TO 10 MILES NORTHWEST OF
CROWELL TO 7 MILES SOUTHEAST OF CHALK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
QUANAH...CROWELL...BENJAMIN...TRUSCOTT...THALIA...MARGARET...GILLILAND...
MEDICINE MOUND...GOODLETT...RAYLAND...COPPER BREAKS STATE PARK AND
LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3409 10005 3413 10001 3436 9999 3423 9948
3385 9947 3375 9948 3340 9999 3383 10000
3384 10005
TIME...MOT...LOC 0123Z 310DEG 27KT 3424 9987 3405 9989 3380 10014
HAIL...1.75IN
WIND...70MPH
$$
WR017
WWUS54 KOUN 140142
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT FRI MAY 13 2016
TXC155-197-275-140200-
/O.CON.KOUN.SV.W.0295.000000T0000Z-160514T0200Z/
KNOX TX-HARDEMAN TX-FOARD TX-
842 PM CDT FRI MAY 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN KNOX...SOUTHERN HARDEMAN AND FOARD COUNTIES...
AT 842 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF MARGARET TO 5 MILES NORTH OF
TRUSCOTT TO 14 MILES SOUTHEAST OF CHALK...MOVING SOUTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CROWELL...BENJAMIN...TRUSCOTT...THALIA...MARGARET...GILLILAND...RAYLAND AND
COPPER BREAKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3398 9947 3375 9948 3359 9972 3343 9995
3342 9998 3344 9999 3348 9999 3383 10000
3384 10004 3385 10005 3409 10005 3413 10001
3420 10000 3417 9987 3409 9948
TIME...MOT...LOC 0142Z 325DEG 32KT 3412 9979 3382 9984 3375 10004
HAIL...1.50IN
WIND...70MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:45 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 13, 6:45 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Norman OK 645 PM CDT FRI MAY 13 2016 .DISCUSSION... && .AVIATION... A cold front with scattered thunderstorms will pass through oklahoma this evening. winds will turn gusty to the north and northeast, and mvfr ceilings are expected to form over central Oklahoma tonight. && .PREV DISCUSSION... /issued 222 PM CDT FRI MAY 13 2016/ DISCUSSION... A prefrontal trough continues to make its way southward into NW OK this afternoon. Cumulus are becoming more numerous along this trough where inhibition is limited and mlcape has climbed to around 1-1.5K J/kg, thanks to dewpoints in the mid to upper 50s. Widely scattered storms are expected to develop before sunset and then track southward overnight. A damaging wind and hail threat will be possible with dewpoint depressions around 25 to 30 degrees and steep mid level lapse rates in place. The best moisture convergence still appears it will be over western and southwestern OK through this evening so expect the highest coverage there. Subsidence, through most of the layer, will follow the front into the early morning hours tomorrow across our FA before subtle WAA returns around 700 MB over northern OK through tomorrow afternoon. A few showers/storms will remain possible here. WAA will then increase substantially sunday as an 850 MB baroclinic zone lifts northward over I-40 during the day and a mid level perturbation moves under the ridge axis over the Rockies and into the Southern Plains. Rain chances will increase as a result and with cold air remaining in place, some locations may not climb out of the 50s during the day Sun. Severe weather is not expected given very little instability, although some localized heavy rainfall may be possible based on moisture profiles. Precipitation chances will continue through the work week with a mid to upper trough remaining west of our area, although higher chances will briefly shift east with the mid level thetae ridge late monday night through early tuesday morning. heavier rain chances may return to the Red River/western north TX by Tue and Wed, perhaps continuing through the end of the work week before the trough finally passes overhead. localized flash flooding appears possible. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 52 61 49 60 / 40 20 40 60 Hobart OK 52 62 48 58 / 50 20 40 60 Wichita Falls TX 57 64 50 62 / 60 20 40 70 Gage OK 46 61 45 59 / 20 20 40 50 Ponca City OK 46 63 46 63 / 50 30 20 50 Durant OK 58 68 52 64 / 20 20 40 60 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/09/09
Hazardous weather outlook, May 13, 12:11 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1211 PM CDT FRI MAY 13 2016 OKZ004>048-050>052-TXZ083>090-141715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1211 PM CDT FRI MAY 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT. LOCATION... A SLIGHT RISK COVERS AN AREA NORTH AND WEST OF A LINE FROM PONCA CITY AND ENID... TO WATONGA AND WEATHERFORD... TO ALTUS OKLAHOMA... TO QUANAH TEXAS. A MARGINAL RISK COVERS AN AREA SOUTHEAST OF THE SLIGHT RISK AND NORTHWEST OF A LINE FROM SEMINOLE AND ARDMORE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. TIMING... THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM TO 1 AM. IMPACTS... HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS UP TO 70 MPH WILL BE THE MAIN CONCERNS. DISCUSSION... A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT LATE THIS AFTERNOON AND EVENING ACROSS NORTHERN AND NORTHWESTERN OK...AND THEN SPREAD SOUTH DURING THE EVENING. THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT...ESPECIALLY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...AS THE LOW LEVEL JET INCREASES. INSTABILITY AND WIND SHEAR IS EXPECTED TO BE SUFFICIENT FOR SOME STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN CONCERNS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS FOR LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE ON SATURDAY AS AN UPPER LEVEL DISTURBANCE KEEPS A DIFFUSE FRONTAL BOUNDARY ACROSS THE SOUTHERN PLAINS. THUNDERSTORM CHANCES WILL CONTINUE TO LINGER SATURDAY NIGHT INTO SUNDAY. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS A STRONGER SYSTEM APPROACHES THE REGION. STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/EM
In the hours before
Special weather statement, May 13, 7:44 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 744 PM CDT FRI MAY 13 2016 OKZ012-013-019-020-140130- NOBLE OK-LOGAN OK-PAYNE OK-GARFIELD OK- 744 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTH CENTRAL LOGAN...NORTHWESTERN PAYNE AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 830 PM CDT... AT 742 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF GARBER...MOVING SOUTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... STILLWATER...PERRY...GARBER...COVINGTON...BILLINGS...MULHALL...ORLANDO... LAKE MCMURTRY...LUCIEN...LAKE CARL BLACKWELL AND HAYWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3646 9763 3653 9743 3616 9696 3603 9753 TIME...MOT...LOC 0042Z 322DEG 32KT 3643 9749
Special weather statement, May 13, 7:50 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 750 PM CDT FRI MAY 13 2016 OKZ018-024-140130- CANADIAN OK-KINGFISHER OK- 750 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CANADIAN AND SOUTHWESTERN KINGFISHER COUNTIES UNTIL 830 PM CDT... AT 747 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF OKARCHE...MOVING SOUTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF DIMES... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... EL RENO...YUKON...PIEDMONT...OKARCHE...CONCHO AND RICHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3567 9767 3543 9789 3573 9821 3584 9812 TIME...MOT...LOC 0047Z 307DEG 33KT 3573 9812
Local storm report, May 13, 7:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT FRI MAY 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 N GOODLETT 34.39N 99.88W
05/13/2016 M1.25 INCH HARDEMAN TX BROADCAST MEDIA
RELAYED FROM KOLJ RADIO
&&
JPIKELocal storm report, May 13, 7:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT FRI MAY 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 5 SW BUTLER 35.58N 99.25W
05/13/2016 M58 MPH CUSTER OK MESONET
&&
JPIKESpecial weather statement, May 13, 8:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 805 PM CDT FRI MAY 13 2016 OKZ017-023-024-140145- CANADIAN OK-CADDO OK-BLAINE OK- 805 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CANADIAN...NORTH CENTRAL CADDO AND SOUTHWESTERN BLAINE COUNTIES UNTIL 845 PM CDT... AT 804 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF GREENFIELD...MOVING SOUTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... HINTON...GEARY...BRIDGEPORT AND GREENFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3576 9855 3581 9844 3555 9813 3546 9842 TIME...MOT...LOC 0104Z 328DEG 21KT 3572 9846
Special weather statement, May 13, 8:09 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI MAY 13 2016
OKZ017-140200-
BLAINE OK-
809 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLAINE COUNTY UNTIL 900
PM CDT...
AT 807 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF EAGLE CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WATONGA...CANTON...HITCHCOCK AND EAGLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3599 9821 3573 9821 3572 9834 3594 9864
3608 9863
TIME...MOT...LOC 0107Z 305DEG 25KT 3598 9851The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:33 PM CDT | Special Weather Statement | OUN | Hardeman | 57 min |
| May 13, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 45 min |
| May 13, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 20 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.